# SDR 2A6R2019083053901

- Difficulty date: August 2, 2019
- Submitted: August 30, 2019
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N563A
- Make and model: Snias AS350B2
- Aircraft serial: 4387
- Aircraft time: 4,359 hours, 11,282 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 350A21136227
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LT INBOARD KEEL BEAM ANGLE TO BE CRACKED.  PART REQUIRED REPLACEMENT.
